# SDR ASAA0781915

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Component: Floor Panel
- Component part number: 99365823
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS BROKEN AND CORRODED INSERTS.  REPLACED PANEL PER SRM 53-05 AND DAC DWG S4932106.
